# SDR DXTA200500832

- Difficulty date: July 10, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N635QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605358
- Aircraft time: 1,514 hours, 1,149 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Malfunctioned
- Location: Flight Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A, D

## Discrepancy

ON TAKEOFF ROTATION ACFT YAWED HARD TO LEFT.  INSPECTED RIGGING OF RUDDER AND RUDDER TRIM SYSTEM.  CHECKED CABLE TENSIONS AND TRAVELS.  CHECK GOOD.  INSPECTED RUDDER BIAS SYSTEM.  OPS CHECKED GOOD.  NO DEFECTS NOTED IAW C560XL MM 27-20-05.
